American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57Q20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Ian Hambleton, Matthias Kreck and Peter Teichner. Nonorientable $4$-manifolds with fundamental group of order $2$ . Trans. Amer. Math. Soc. 344 (1994) 649-665. MR 1234481.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] S. Dragotti, R. Esposito and G. Magro. Construction of functors connecting homology and homotopy theories . Proc. Amer. Math. Soc. 120 (1994) 635-646. MR 1165052.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] James F. Davis and R. James Milgram. Semicharacteristics, bordism, and free group actions . Trans. Amer. Math. Soc. 312 (1989) 55-83. MR 956031.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] T. D. Cochran and W. B. R. Lickorish. Unknotting information from $4$-manifolds . Trans. Amer. Math. Soc. 297 (1986) 125-142. MR 849471.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1